Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Summability of Fourier series on the quaternions of norm one
HTML articles powered by AMS MathViewer

by Gustave Rabson PDF
Trans. Amer. Math. Soc. 75 (1953), 287-303 Request permission
    D. Bierens de Haan, Nouvelles tables d’intégrales définies, ed. of 1867, New York, Stechert, 1939.
  • K. Chandrasekharan and S. Minakshisundaram, Some results on double Fourier series, Duke Math. J. 14 (1947), 731–753. MR 22925
  • L. Fejer, Neue Eigenschaften der Mittelwerte bei den Fourierreihen, J. London Math. Soc. vol. 8 (1933) pp. 53-62.
  • N. J. Fine, On the Walsh functions, Trans. Amer. Math. Soc. 65 (1949), 372–414. MR 32833, DOI 10.1090/S0002-9947-1949-0032833-2
  • Hans Hahn and Arthur Rosenthal, Set Functions, University of New Mexico Press, Albuquerque, N.M., 1948. MR 0024504
  • G. H. Hardy and W. W. Rogosinski, Fourier series, Cambridge Tracts in Mathematics and Mathematical Physics, No. 38, Cambridge, at the University Press, 1950. 2nd ed. MR 0044660
  • H. Hopf and H. Samelson, Ein Satz über die Wirkungsräume geschlossener Liescher Gruppen, Comment. Math. Helv. 13 (1941), 240–251 (German). MR 6546, DOI 10.1007/BF01378063
  • W. Meyer-König, Limitierungsumkehrsätze mit Luckenbedingungen, I, Math. Zeit. vol. 45 (1940) pp. 447-478. L. Pontrjagin, Topological groups, Princeton University Press, 1939.
  • E. Stiefel, Kristallographische Bestimmung der Charaktere der geschlossenen Lie’schen Gruppen, Comment. Math. Helv. 17 (1945), 165–200 (German). MR 13163, DOI 10.1007/BF02566240
  • G. Szegö, Orthogonal polynomials, Amer. Math. Soc. Colloquium Publications, vol. 23, 1939. E. C. Titchmarsh, The theory of functions, London, Oxford University Press, 1950.
  • J. L. Walsh, A Closed Set of Normal Orthogonal Functions, Amer. J. Math. 45 (1923), no. 1, 5–24. MR 1506485, DOI 10.2307/2387224
  • A. Weil, L’intégration dans les groupes topologiques et ses applications, Paris, Hermann, 1940.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X
  • Retrieve articles in all journals with MSC: 42.4X
Additional Information
  • © Copyright 1953 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 75 (1953), 287-303
  • MSC: Primary 42.4X
  • DOI:
  • MathSciNet review: 0058006